# SDR QEMY201807270001

- Difficulty date: July 24, 2018
- Submitted: July 27, 2018
- Operation: General aviation
- Engine: Ge GE9094B
- Engine time: 43,361 hours, 12,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 1847M94P03
- Part serial: CAV47712
- Condition: Cracked
- Location: Engine
- Part time: 37,661 hours, 9,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD SEAL EXHIBITS A THROUGH CRACK FROM THE OUTER EDGE OF THE STAGE 1 BLADE RETAINER RADIALLY THROUGH TO THE INNER DIAMETER BAYONET. THE CRACK HAS DISTORTED BOTH HALVES OF THE FORWARD SEAL AND IS VISIBLE WITHOUT ANY MAGNIFICATION AIDS.
